@article{(Open Science Index):https://publications.waset.org/pdf/5394,
	  title     = {Parallel Multisplitting Methods for Singular Linear Systems},
	  author    = {Guangbin Wang and  Fuping Tan},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we discuss convergence of the extrapolated iterative methods for linear systems with the coefficient matrices are singular H-matrices. And we present the sufficient and necessary conditions for convergence of the extrapolated iterative methods. Moreover, we apply the results to the GMAOR methods. Finally, we give one numerical example.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {816 - 819},
	  ee        = {https://publications.waset.org/pdf/5394},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}